Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 19 year old female, with no pertinent medical history or drug reactions/allergies who on 12-MAR-207 was vaccinated with Gardasil (lot# 654741/0013U). Concomitant therapy included Ortho-Tri-Cyclen. Two hours later, on 12-MAR-2007, the patient experienced nausea and vomiting. The patient self treated with Compazine. The vomiting resolved but as of 14-Mar-2007 the nausea continued. No lab testing was performed. Additional information has been requested. The registered nurse reported that 3 other patients'' experiences after Gardasil administration (WAES 0703USA02859, WAES 0703USA02797, WAES703USA02840). Initial and follow up information has been received. There was no illness at the time of vaccination. The records of testing prior to release of the lot in question, have been rechecked and found to be satisfactory. the lot complies with the standards of the Center for Biologics Evaluation & Research and was released.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166